American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81C20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Timothy C. Wallstrom. Ergodicity of finite-energy diffusions . Trans. Amer. Math. Soc. 318 (1990) 735-747. MR 986032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John D. Lafferty. The density manifold and configuration space quantization . Trans. Amer. Math. Soc. 305 (1988) 699-741. MR 924776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1